Are there side effects of taking therapeutic vitamins with minerals?

Advertisement
Advertisement
People typically do not experience side effects from taking therapeutic vitamins with minerals, but side effects may occur when the medication is taken in high doses. Tell your doctor if the following side effects worsen or persist during treatment: stomach upset, constipation, diarrhea, headaches or unpleasant taste. Allergic reactions to therapeutic vitamins with minerals is rare but serious. Call your doctor immediately if you experience these signs of an allergic reaction to the medication: breathing difficulty, swollen face and mouth, closed throat, hives, skin rash and severe dizziness. Because other side effects may occur, notify your doctor about any new symptoms so that he or she can determine if the symptoms are related to use of this medication.

Continue Learning about Vitamins

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.